Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 6723491, 8 pages
https://doi.org/10.1155/2017/6723491
Research Article

Stability Analysis of Analytical and Numerical Solutions to Nonlinear Delay Differential Equations with Variable Impulses

School of Mathematical Sciences, Liaocheng University, Liaocheng 252059, China

Correspondence should be addressed to X. Liu; moc.361@3963126gnixuil

Received 17 April 2017; Revised 12 September 2017; Accepted 3 October 2017; Published 13 November 2017

Academic Editor: Mustafa R. S. Kulenovic

Copyright © 2017 X. Liu and Y. M. Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Bainov and P. S. Simeonov, Systems with Impulsive Effect: Stability, Theory and Applications, Ellis Horwood, Chichester, UK, 1989. View at MathSciNet
  2. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, no. 6, pp. 1123–1148, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Stone, B. Shulgin, and Z. Agur, “Theoretical examination of the pulse vaccination policy in the SIR epidemic model,” Mathematical and Computer Modelling, vol. 31, no. 4-5, pp. 207–215, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Chen and X. Wen, “Asymptotic stability for impulsive functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1149–1160, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Shen, Z. Luo, and X. Liu, “Impulsive stabilization of functional-differential equations via Liapunov functionals,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. J. Ran, M. Z. Liu, and Q. Y. Zhu, “Numerical methods for impulsive differential equation,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 46–55, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Ding, K. Wu, and M. Liu, “The Euler scheme and its convergence for impulsive delay differential equations,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1566–1570, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. L. Zhang, M. Song, and M. Z. Liu, “Asymptotical stability of the exact solutions and the numerical solutions for a class of impulsive differential equations,” Applied Mathematics and Computation, vol. 258, pp. 12–21, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. L. Zhang, M. H. Song, and M. Z. Liu, “Exponential stability of the exact solutions and the numerical solutions for a class of linear impulsive delay differential equations,” Journal of Computational and Applied Mathematics, vol. 285, pp. 32–44, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X. Liu, M. H. Song, and M. Z. Liu, “Linear multistep methods for impulsive differential equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 652928, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Yan and A. Zhao, “Oscillation and stability of linear impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 187–194, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. X. Liu, G. L. Zhang, and M. Z. Liu, “Analytic and numerical exponential asymptotic stability of nonlinear impulsive differential equations,” Applied Numerical Mathematics, vol. 81, pp. 40–49, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Bellen and M. Zennaro, Numerical Methods for Delay Differential Equations, Oxford university press, Oxford, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Li, “High order contractive Runge-Kutta methods for Volterra functional differential equations,” SIAM Journal on Numerical Analysis, vol. 47, no. 6, pp. 4290–4325, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Liu and M. Z. Liu, “Asymptotic stability of Runge-Kutta methods for nonlinear differential equations with piecewise continuous arguments,” Journal of Computational and Applied Mathematics, vol. 280, pp. 265–274, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus